# SDR R61A2023063000372

- Difficulty date: June 10, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 22,792 hours, 15,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SEAT TRACK AT FR 82 MINOR CORROSION  FOUND. REPAIRED IAW 53-00-10,  NO CRACKS FOUND.
